Alert archive / Mississippi / Flash Flood Warnings in 2012
Flash Flood Warning 52, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at Aug 29, 2012, 4:39 AM CDT for Jackson County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 29, 2012, 4:39 AM CDT (09:39 UTC)
- Expired
- Aug 29, 2012, 7:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Jackson County, MS
The radar
The Mobile radar (KMOB), 40 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 275 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 392 m²/s²
- 0-3 km storm-relative helicity
- 473 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
585
WGUS54 KLIX 290939
FFWLIX
MSC059-291230-
/O.NEW.KLIX.FF.W.0052.120829T0939Z-120829T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
439 AM CDT WED AUG 29 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
THIS INCLUDES THE CITIES OF...PASCAGOULA...MOSS POINT...
ESCATAWPA...
* UNTIL 730 AM CDT
* AT 431 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAINFALL LIKELY TO PRODUCE FLASH FLOODING ACROSS MOST OF
JACKSON COUNTY. FLOODING RAIN WATER NEAR THE COAST AND LOW LYING
BAYOUS...MARSHES...AND RIVERS WILL BE AUGMENTED BY MUCH HIGHER THAN
NORMAL TIDES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3034 8840 3035 8843 3031 8847 3031 8850
3034 8853 3033 8856 3036 8862 3035 8867
3048 8888 3074 8889 3074 8843 3066 8840
3034 8839
$$
22/TDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 7:51 PM CDT, 8 hours 48 minutes earlier.
Area forecast discussion, Aug 28, 7:51 PM CDT, 8 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
751 PM CDT TUE AUG 28 2012
.SOUNDING DISCUSSION...
NO PROBLEMS WITH THIS EVENINGS 00Z FLIGHT. USED A DE-REALER AND
ADDITIONAL HYDROGEN DUE TO STRONG NORTH-NORTHEASTERLY WINDS WITH THE
APPROACH OF HURRICANE ISAAC. A LIGHT SHOWER AND OVERCAST SKIES
WERE OBSERVED AT RELEASE. MEAN LOW LEVEL WINDS FROM THE SURFACE
THROUGH 5K FEET ARE FROM THE NORTHEAST AT 55KTS. FROM 5K TO 10K
FEET THE WINDS VEER SOME AND ARE FROM THE EAST-NORTHEAST AT
60KTS. NORTHEASTERLY WINDS REMAIN THROUGH NEARLY 46K FEET. STORM
MOTION IS TO THE WEST AT 41KTS. THE COLUMN IS TROPICALLY SATURATED
OR NEARLY SATURATED FROM JUST ABOVE THE SURFACE THROUGH 20K FEET
OR NEAR 470MB. THE PW VALUE WAS AT 2.79 INCHES.
&&
.PREV DISCUSSION... /ISSUED 627 PM CDT TUE AUG 28 2012/
SYNOPSIS...
ISAAC HAS STRENGTHENED INTO A CATEGORY ONE HURRICANE. AS OF 4 PM CDT
HURRICANE ISAAC HAD MAXIMUM SUSTAINED WINDS OF 80 MPH AND A MINIMUM
CENTRAL PRESSURE OF 975 MB. SOME SLIGHT STRENGTHENING IS POSSIBLE
BEFORE ISAAC MAKES LANDFALL. ISAAC IS CURRENTLY MOVING NORTHWESTWARD
AT 8 MPH. ISAAC IS EXPECTED TO CONTINUE MOVING IN A SIMILAR
DIRECTION BUT SLOW ITS FORWARD SPEED SLIGHTLY OVER THE NEXT 48
HOURS. DUE TO THE SLOW MOVEMENT...HEAVY AMOUNTS OF RAIN AS WELL AS
A LONG DURATION OF TROPICAL STORM FORCE WINDS ARE EXPECTED TO LAST
FOR 36 TO 48 HOURS. WIDESPREAD POWER OUTAGES WITH DOWNED TREES AND
POWER LINES LIKELY TO OCCUR DUE TO STRONG WINDS AND VERY WET SOIL.
ISAAC IS CURRENTLY LOCATED ABOUT 30 MILES SOUTH OF THE MOUTH OF
THE MISSISSIPPI.
SHORT TERM...
HURRICANE ISAAC IS EXPECTED TO MAKE LANDFALL LATE TONIGHT INTO
EARLY TOMORROW MORNING AS A CATEGORY ONE STORM NEAR THE MOUTH OF
THE MISSISSIPPI RIVER. A FLASH FLOOD WATCH CONTINUES UNTIL
THURSDAY MORNING AT 7AM AS ISAAC IS EXPECTED TO TRACK VERY SLOWLY
ACROSS SOUTHEASTERN AND EVENTUALLY INTO CENTRAL LOUISIANA THROUGH
TOMORROW NIGHT. ISOLATED SHORT LASTING QUICK SPIN UP WEAK
TORNADOES POSSIBLE ESPECIALLY ON THE RIGHT FRONT QUADRANT OF THE
STORM AS FRICTION IS CREATED UPON LANDFALL. THEREFORE A TORNADO
WATCH REMAINS IN AFFECT FOR PARTS OF SOUTHEASTERN LOUISIANA AND
PORTIONS OF SOUTHERN LOUISIANA. FOR THE LATEST INFORMATION FOR
TROPICAL STORM ISAAC PLEASE SEE THE LATEST HURRICANE LOCAL
STATEMENTS AND NATIONAL HURRICANE CENTER FORECASTS.
LONG TERM...
A DRYING TREND IS EXPECTED TO TAKE HOLD BEGINNING THURSDAY NIGHT
THROUGH THE WEEKEND AS A LARGE UPPER LEVEL RIDGE BUILDS IN OVER
THE EAST- CENTRAL PART OF THE COUNTRY. ABOVE NORMAL TEMPERATURES
WITH BELOW NORMAL POPS EXPECTED FROM THE WEEKEND INTO EARLY NEXT
WEEK.
AVIATION...
HAZARDOUS WEATHER CONDITIONS EXPECTED TO CONTINUE THROUGH THE
FORECAST PERIOD.
MARINE...
TROPICAL STORM CONDITIONS WILL CONTINUE OVERNIGHT WITH HURRICANE
CONDITIONS LIKELY AS WELL AS ISAAC CONTINUES TO TRACK NORTHWESTWARD
TOWARDS THE LOUISIANA COAST. EXPECT TROPICAL STORM TO HURRICANE
CONDITIONS TO LAST THROUGH TOMORROW EVENING. FOR MORE INFORMATION SEE
COASTAL WATERS FORECAST AND HURRICANE LOCAL STATEMENT.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 76 82 75 86 / 100 100 100 80
BTR 77 83 76 88 / 100 100 90 70
ASD 80 83 78 88 / 100 100 90 80
MSY 80 84 78 88 / 100 100 90 70
GPT 80 83 78 86 / 100 100 90 70
PQL 80 83 76 86 / 100 100 90 70
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...SOUTHERN TANGIPAHOA...ST.
CHARLES...ST. JAMES...ST. JOHN THE BAPTIST...ST.
TAMMANY...UPPER JEFFERSON...UPPER LAFOURCHE...UPPER
PLAQUEMINES...UPPER ST. BERNARD...UPPER TERREBONNE...AND
WASHINGTON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...POINTE COUPEE...ST. HELENA...WEST
BATON ROUGE...AND WEST FELICIANA.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
ZONES: AMITE...PIKE...WALTHALL...AND WILKINSON.
HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
HANCOCK...HARRISON...JACKSON...AND PEARL RIVER.
GM...HURRICANE WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
&&Hazardous weather outlook, Aug 28, 7:05 PM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 705 PM CDT TUE AUG 28 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-300015- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 705 PM CDT TUE AUG 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT WINDS IN ADVANCE OF HURRICANE ISAAC WILL REACH TROPICAL STORM FORCE ACROSS MOST AREAS IN OUR CWA BY LATE TONIGHT. CONDITIONS WILL CONTINUE TO DETERIORATE RAPIDLY FROM SOUTH TO NORTH ACROSS SOUTHEASTERN LOUISIANA AND SOUTHERN MISSISSIPPI OVERNIGHT. STAY TUNED TO THE LATEST FORECAST UPDATES AND HURRICANE LOCAL STATEMENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE LATEST FORECAST FROM THE NATIONAL HURRICANE CENTER CALLS FOR ISAAC TO MAKE LANDFALL AS A CATEGORY ONE HURRICANE NEAR THE MOUTH OF THE MISSISSIPPI RIVER LATE TONIGHT INTO EARLY WEDNESDAY MORNING. A HURRICANE WARNING REMAINS IN EFFECT FOR COASTAL MISSISSIPPI AND MUCH OF SOUTHEAST LOUISIANA SOUTH AND EAST OF A MCCOMB TO BATON ROUGE LINE. A TROPICAL STORM WARNING IS IN EFFECT FOR THE REMAINDER OF SOUTHEAST LOUISIANA...ALONG AND NORTHWEST OF A MCCOMB TO BATON ROUGE LINE. STAY TUNED TO THE LATEST FORECASTS AND ADVISORIES ISSUED BY THE NATIONAL HURRICANE CENTER ON HURRICANE ISAAC. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THROUGH 7 AM THURSDAY. 10 TO 15 INCHES OF RAINFALL POSSIBLE WITH LOCALLY UP TO 20 INCHES AS ISAAC SLOWLY DRAGS NORTHWESTWARD ACROSS SOUTHERN LOUISIANA TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON. A TORNADO WATCH IS NOW IN AFFECT UNTIL 7 AM CDT TOMORROW MORNING FOR PORTIONS OF EXTREME SOUTHEASTERN LOUISIANA AND PARTS OF EXTREME SOUTHERN MISSISSIPPI. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF AMATEUR RADIO WEATHER NETWORKS WILL LIKELY BE NEEDED THROUGH THURSDAY MORNING.
In the hours before
Local storm report, Aug 29, 2:10 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
210 AM CDT WED AUG 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HURRICANE BELLE CHASSE 29.85N 90.00W
08/29/2012 PLAQUEMINES LA AMATEUR RADIO
BELLE CHASSE FERRY DOCK MEASURED 113 MPH WIND GUST.
&&
24/RRLocal storm report, Aug 29, 4:37 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
437 AM CDT WED AUG 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HURRICANE 4 ENE METAIRIE 30.03N 90.11W
08/29/2012 GMZ530 LA C-MAN STATION
A WIND GUST OF 83 MPH WAS MEASURED AT NEW CANAL CMAN
STATION.
&&
11The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 9:21 PM CDT | River Flood Warning | LIX | Pike, Walthall | 4 days |
| Aug 28, 9:37 PM CDT | River Flood Warning | LIX | Hancock, Pearl River | 11 days |
| Aug 28, 9:43 PM CDT | River Flood Warning | LIX | Hancock, Pearl River | 13 days |
| Aug 28, 9:47 PM CDT | River Flood Warning | LIX | Pearl River | 5 days |
| Aug 28, 9:53 PM CDT | River Flood Warning | LIX | Pearl River | 4 days |
| Aug 28, 9:58 PM CDT | River Flood Warning | LIX | Jackson | 6 days |
| Aug 28, 10:13 PM CDT | River Flood Warning | LIX | Harrison | 4 days |
| Aug 29, 3:06 AM CDT | Tornado Warning | LIX | Jackson | 24 min |
| Aug 29, 4:09 AM CDT | Tornado Warning | LIX | Jackson | 21 min |
| Aug 29, 4:52 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 23 min |
| Aug 29, 4:55 AM CDT | Tornado Warning | LIX | Jackson | 20 min |
| Aug 29, 5:18 AM CDT | Tornado Warning | LIX | Jackson | 27 min |
| Aug 29, 5:36 AM CDT | Tornado Warning | LIX | Jackson | 24 min |
| Aug 29, 6:20 AM CDT | Tornado Warning | LIX | Harrison | 25 min |
| Aug 29, 8:58 AM CDT | Tornado Warning | LIX | Hancock, Harrison | 17 min |
| Aug 29, 9:15 AM CDT | Tornado Warning | LIX | Hancock, Pearl River | 11 min |
| Aug 29, 10:49 AM CDT | Tornado Warning | LIX | Hancock, Harrison, Pearl River | 26 min |
| Aug 29, 12:20 PM CDT | Tornado Warning | LIX | Hancock, Harrison, Pearl River | 25 min |
| Aug 29, 12:28 PM CDT | Tornado Warning | LIX | Harrison | 32 min |
| Aug 29, 1:00 PM CDT | Tornado Warning | LIX | Harrison | 30 min |
| Aug 29, 1:20 PM CDT | Flash Flood Warning | LIX | Harrison | 3 hr |
| Aug 29, 1:51 PM CDT | Flash Flood Warning | LIX | Pearl River, Walthall | 3 hr |
| Aug 29, 3:48 PM CDT | Tornado Warning | LIX | Harrison | 27 min |
| Aug 29, 4:15 PM CDT | Flash Flood Warning | LIX | Harrison | 4 hr |
| Aug 29, 4:44 PM CDT | Flash Flood Warning | LIX | Pearl River, Walthall | 3 hr |
| Aug 29, 5:14 PM CDT | Tornado Warning | LIX | Harrison | 31 min |
| Aug 29, 6:30 PM CDT | Tornado Warning | LIX | Harrison | 30 min |
Nearby
Flash Flood Warnings in Mississippi, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.